# SDR MASA200602078

- Difficulty date: August 10, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 23,734 hours, 18,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 7101 CLT.  EXTERIOR EMERGENCY LIGHT AT SERVICE DOOR INOP.  MAINTENANCE RELAMPED.
